Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child took nurofen, fine, awake, fell asleep quickly. Is it due to medicine?

hi my daughter is 2yrs old and weighs about 11kg my nephew gave her adult nurophen im not sure how many she has had or if she had any at all but she was fine and wide awake one minute and fell asleep really quick like in a 5 min time frame she has woken up twice so far for 2 minutes enough to have a quick drink then back to sleep could this be because she has had nurophen
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As nurophen contains analgesic NSAID drug ibuprofen. As your child have taken adult doses and you dont know the number of tablets. you better consult Emergency or Pediatrician as soon as possible.
Because ovedosage will produce drowsiness the sleepiness may be related.
Earlier you reporting is important because activated charcoal admimistration is useful before absorption of drug from gut.And supportive treatment can be started early.
Hope i have answered your query,
Wish your child good health.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor